Fluoxetine withdrawal weight gain

Common Questions and Answers about Fluoxetine withdrawal weight gain

prozac

Avatar f tn However, it has one horrible and very common side effect, which is intense hunger and weight gain. I gained 50 pounds on Mirtazapine and even after quitting, I really have a hard time getting rid of them.
Avatar n tn 2005, at 25mg for three days then increased to 50mg thereafter, and underwent rapid and severe weight gain as a result. The Zoloft worked and everything was fine except for the weight gain. I tried other medications from Jan.-Mar. 2006, of this year, including Celexa, Luvox, Wellbutrin, and Prozac, and none of them worked and just made me worse off than I already was.
Avatar n tn I am worried about the weight gain being that I am already 30lbs over my normal weight. I am also worried about the keyed up feelings people refer to. Does this medication make anyone over anxious or flighty? I have heard that Zoloft in combination with Ritalin can help with some of the initial side effects..any truth in this? Any first time experiences with the med would help. Also I am completely new to SSRIs.
Avatar n tn Im so tired of drugs and their side effects but I know I need to take something as I have a family and a good job and need to be functioning properly . Ive also read that tofranil can cause weight gain . Is this always inevitable or is it just in some cases ? If so , what can I do to avoid gaining weight ? This would be a real problem for me and would only make me more depressed . Ive always taken pride in keeping fit and slim and I d hate to lose this .
Avatar n tn I am in counseling and have been seeing a psychiatrist, who prescribed Fluoxetine. I have put on quite a bit of weight since starting the medication and want to come off because I'm the heaviest I've even been (264). I was 225 last year. Does coming off the medication have any negative side affects?
Avatar f tn Yet, some people do get relief from it, and that's probably because more of us have a depression problem as well as anxiety than is acknowledged. Remeron has had some strong champions on this site; it's main problem for most is weight gain, which can be uncontrollable. It's also not uncommon or an antidepressant not to work so easily the second or third time around -- it often takes a larger dose.
Avatar n tn This may seem shallow but does anyone know if Citalopram causes weight gain?
1910757 tn?1348686919 Is there any way you can adjust your diet to help with this? Will your doctor help you with trying to gain some weight? Obviously if you keep getting those bad side effects like vertigo and stomach pains, you will have to re think your medication. As I said, I cannot really advise you on which medication is right for you, only you can decide if you want to continue with Sertraline. But, read the posts about withdrawal from Effexor first.
1571878 tn?1354953383 Because I am on fluoxetine (Prozac) for fibromyalgia management, I began TRIPPING BALLS. I had heard of robotripping in college, but I considered it an old wives' tale. WRONG. I thought tripping was fantastic, and enjoyed the rest of my Robitussin until my infection had cleared up. I would wake up in the mornings still tripping, and would have a blast exercising and going to school and work. I finished the bottle and moved on with life. But I couldn't.
Avatar n tn It may have been just a coincidence but I was a daily smoker up until I started taking paxil and had a dangerous drug reaction, but I havent read about marijuana specifically as producing drug-drug interaction with an ssri, except that I did find that paxil and marijuana are catabolized by the same cytochrome p450 isoenzyme system and this could have been responsible for some of the symptoms that I had, your symptoms are typical side effects of an ssri (sexual side effects, weight gain, sleep p
Avatar n tn I HAVE NOTICED A LITTLE ANXIETY AND FEEL MYSELF SORT OF LOSE MY TEMPER QUICKLY. I FELT VERY LITTLE EMOTION ON THE LEXAPRO, NO SEX DRIVE AND THE WEIGHT GAIN, WILL JUST CAUSE MORE ANXIETY AND DEPRESSION. I AM HOPING THE CHANGE OF MEDS WILL BE GOOD FOR ME BUT IT IS THE ADJUSTMENT PHASE I AM WORRIED ABOUT.
Avatar f tn Since there are alternatives if medication was needed, and it doesn't appear to be necessary at all, why start with a drug that is, objectively, from the evidence from its actual usage, so hard to stop taking once you start, that comes with a great likelihood of weight gain, I mean, for some people this is the only drug that works but for most there are safer ones to use.
Avatar f tn Some of the most common side effects are fairly minor in nature, including headaches, dizziness, drowsiness or fatigue, stomachache or abdominal pain, congestion and weight gain. Usually, these types of symptoms will subside after a short period of time, but you should still consult your primary physician if you notice any of these derivatives, especially when you experiencing a worsening or prolonged effects. Be sure to speak with your Dr. before taking any medication..
Avatar n tn Headaches Swelling and/or pain in joints Burning or tingling in extremities Muscle twitching or contractions Tongue numbness and slurred speech Sweating Dizziness Confusion Chills or cold sweats Muscle weakness Extreme fatigue Diabetes or hypoglycemia Lowered immune system Seizures or convulsions Weight gain or weight loss Mood swings Altered personality Symptoms of mania, ie.
242516 tn?1368227505 A fascinating research study was published today by Irving Kirsch of the University of Hull, questioning whether or not 4 popular antidepressants are any better than placebo, and found that they weren't any better. Here's the study: http://medicine.plosjournals.org/perlserv/?request=get-document&doi=10.1371/journal.pmed.
151263 tn?1243377877 Anyone have any experience with this drug? Getting a little antsy from what I've been reading about its withdrawal profile. Hope I'm not unwittingly signing up to hellish withdrawal experience down the road. My problems aren't severe enough to warrant a serious risk like that, so I was hoping to gain some insight from those of you who've used the drug. Plus any cautions/info on drug interactions and liver toxicity are welcome. Thanks in advance...
446896 tn?1237806342 m going crazy, feeling icy-cold, sleep disorder, dizziness, gain weight, blurry vision, upset stomach, etc. Can I stop taking it now?
Avatar f tn If they're working, one would say it was more likely that anxiety was caused by depression, which is common, rather than just anxiety, but you're not describing depression now, but there is that. To battle weight gain, you don't usually just take wellbutrin because of that factor, you combine some with the ssri. But I'm like you, this sounds a whole lot more like a physiological thing to me that scared the crap out of you.
Avatar n tn Well, because one of the side affects is also weight gain, I deceided to go off, but this time talked with doc, developed a plan. He instructed me on how to ween myself off of it, so I did exactly what he said, we replaced the Effexor XR with Wellbuterin XL. Anyway, a day or two after I had completely stopped taking the Effexore, I was snapping again, but worse than that, my pain was so bad, I could literally hardly walk, lift my arm, get out of bed. Even with my broken neck and 10.
276730 tn?1327966546 · Celexa / Citalopram · Withdrawing from Citalopram · Celexa and weight gain